Bi-Lipschitz A-triviality of map germs and Newton filtrations
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/02/2012
|
Resumo |
Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) This article is devoted to criteria of Lipschitz equisingularity for families of real analytic map germs from (R-n. 0) to (R-p.0) with n >= p like g(lambda)(x) = g(x) + lambda h(x), where lambda is a small real number. The main result of this article. Theorem 4.2 states a condition on the order of the terms of h(x), in such a way that the family g(lambda) is bi-Lipschitz A-trivial. Theorem 4.2 gives the conditions in terms of Newton polyhedron associated to the germ g. The tools used here are based in the construction of convenient controlled vector fields. (C) 2011 Elsevier B.V. All rights reserved. |
Formato |
430-436 |
Identificador |
http://dx.doi.org/10.1016/j.topol.2011.09.017 Topology and Its Applications. Amsterdam: Elsevier B.V., v. 159, n. 2, p. 430-436, 2012. 0166-8641 http://hdl.handle.net/11449/22143 10.1016/j.topol.2011.09.017 WOS:000300137600008 |
Idioma(s) |
eng |
Publicador |
Elsevier B.V. |
Relação |
Topology and its Applications |
Direitos |
closedAccess |
Palavras-Chave | #Bi-Lipschitz A-triviality #Newton filtration |
Tipo |
info:eu-repo/semantics/article |